# SDR QXEA2009011900031

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 5,217 hours, 5,373 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Receiver
- Part number: 8220393001
- Part serial: 2GCBJ
- Condition: Failed
- Location: Nr 3
- Part time: 5,187 hours, 5,359 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LOC WAS CAPTURED WITH AIII ARMED.  WHEN THE GS CAPTURED NO AIII APPEARED.  CYCLED NAV 1 + 2 FREQUENCIES BUT AIII WOULD NOT ACQUIRE.  ATTEMPTED APPROACH A SECOND TIME + AIII WORKED FINE.  REMOVED AND INSTALLED NEW NR 3 VHF NAV RECEIVER.  PERFORMED OPERATIONAL TEST OF NR 3 VHF NAV RECEIVER IAW TC 6343506, ALL CHECKS GOOD.  A/C AND PLACARD NOW READS CAT III.  RETURNED TO SERVICE.
